Optimization and reliability of an electrical network

TitleOptimization and reliability of an electrical network
Publication TypeJournal Article
Year of Publication1999
AuthorsNedeva C
JournalAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Volume88
IssueLivre 3
Pagination321-324
ISSN0205-0808
Abstract

An electric power system and tests for its reliability are considered. In order to get a reliable network, we have to change some of the branches. The problem for the optimal exchange is formulated as a two-stage stochastic programming problem, solvable by stochastic quasigradient methods.

AttachmentSize
PDF icon 88-321-324.pdf81.58 KB